# SDR AALA201802209015

- Difficulty date: February 9, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17005661005
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT SUPPORT LOCATED BETWEEN FRAMES 17 AND 18, WL Z-490, AND  Y+1160 Y=+1200.  REPLACED THE SUPPORT IAW 53-00-00-3, REPAIR 3, FIG 1.
